Research Repository

A Survey of Jensen Type Inequalities for Log-Convex Functions of Selfadjoint Operators in Hilbert Spaces

Dragomir, Sever S (2011) A Survey of Jensen Type Inequalities for Log-Convex Functions of Selfadjoint Operators in Hilbert Spaces. Communications in Mathematical Analysis, 10 (1). pp. 82-104. ISSN 0973-3841

Full text for this resource is not available from the Research Repository.

Abstract

Some recent Jensen's type inequalities for log-convex functions of selfadjoint operators in Hilbert spaces under suitable assumptions for the involved operators are surveyed. Applications in relation with some celebrated results due to Hölder-McCarthy and Ky Fan are provided as well.

Item Type: Article
Uncontrolled Keywords: ResPubID23772, degenerate elliptic equations, weighted Sobolev spaces, wave equation, convexity
Subjects: Faculty/School/Research Centre/Department > School of Engineering and Science
FOR Classification > 0102 Applied Mathematics
SEO Classification > 970101 Expanding Knowledge in the Mathematical Sciences
Related URLs:
Depositing User: VUIR
Date Deposited: 22 Aug 2012 06:19
Last Modified: 22 Aug 2012 06:19
URI: http://vuir.vu.edu.au/id/eprint/9202
ePrint Statistics: View download statistics for this item

Repository staff only

View Item View Item

Search Google Scholar